# SDR SWAA2017011611173

- Difficulty date: January 14, 2017
- Submitted: January 16, 2017
- Operation: Air carrier
- Aircraft: N8501V
- Make and model: Boeing 737-8H4
- Aircraft serial: 41530
- Aircraft time: 965 hours, 450 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P207000100015
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY LT EMERGENCY FLASHLIGHT INOP.  REPAIRED FLASHLIGHT ASSEMBLY PER MM.
